# SDR DHL2001364015

- Difficulty date: April 25, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PITCH TRIM INOP.  DEFERRED NR 2 PITCH TRIM PER MEL 22-11-03.  TRANSFERRED TO DMI LOG CONTROL 5336.
